Strong variational and jump inequalities in harmonic analysis

Roger L. Jones, Andreas Seeger, James Wright

Research output: Contribution to journalArticlepeer-review

Abstract

We prove variational and jump inequalities for a large class of linear operators arising in harmonic analysis.

Original languageEnglish
Pages (from-to)6711-6742
Number of pages32
JournalTransactions of the American Mathematical Society
Volume360
Issue number12
DOIs
Publication statusPublished - Jul 2008

Keywords

  • SINGULAR INTEGRAL-OPERATORS
  • WEAK TYPE 1
  • MAXIMAL FUNCTIONS
  • ERGODIC-THEORY
  • P-VARIATION
  • FOURIER MULTIPLIERS
  • HIGHER DIMENSIONS
  • ROUGH OPERATORS
  • SPHERICAL MEANS
  • OSCILLATION

Cite this